# SDR MWEA98585

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMALL DENT ON SKIN AT LONGERON 18L STATION 210.  MTC FABRICATED AND INSTALLED REPAIR DOUBLER.
